Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
626 Posts
GI issues and diarrhea are very common (like about the most commonly reported) side effects from proton pump inhibitors.I also do not take nexium, but I am on 40mg/day of omeprazole (prescription time release Prilosec) and these are the side effects that I have experience(d):shooting stomach pains (thankfully transient and temporary)headaches (again, transient)left sided chest pain (this was an original symptom of gastritis, but it got much worse and more frequent on the med. Thankfully, it seems to be subsiding as of late)dry cough (feels like a "tickle" in my throat)unending, almost incapacitating fatigue (I also suffer from insomnia, but the fatigue has gotten MUCH worse since starting this medication)muscle fasciculations all over my body (face, legs, arms)muscle pain and weakness (felt like I was going to fall down walking home from work yesterday) particularly in my legsNow, of course, not all of these are attributable to the PPI. I know for sure that the muscle cramps/weakness is because I asked the pharmacist about it, and I actually quit taking the med for 4 days and this side effect subsided.
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top